RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 172–179 (Mi tvp699)  

Short Communications

On Sequential Estimates of Parameters

A. S. Kholevo

Moscow

Abstract: The problem of sequential estimates arises in some applied questions. For example, when we are watching for the positions of a body at the moments of discrete time and it is required to estimate synchronously the parameters of the motion at each step of the observation. A method of sequential estimates is suggested to avoid the calculations of the roots of the equations for the parameters, at each step. This method in fact comes to the recurrent equations which are available for computing. In the case of the least squares estimates it is shown that the asymptotic behaviour of such sequential estimates (bias, efficiency) is that of the usual least squares estimates.

Full text: PDF file (459 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 147–152

Bibliographic databases:

Received: 10.12.1965

Citation: A. S. Kholevo, “On Sequential Estimates of Parameters”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 172–179; Theory Probab. Appl., 12:1 (1967), 147–152

Citation in format AMSBIB
\Bibitem{Hol67}
\by A.~S.~Kholevo
\paper On Sequential Estimates of Parameters
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 172--179
\mathnet{http://mi.mathnet.ru/tvp699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216629}
\zmath{https://zbmath.org/?q=an:0162.50002|0146.40004}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 147--152
\crossref{https://doi.org/10.1137/1112020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp699
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:133
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019